Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What is this brown and pink spotting after my periods ?

Hello, Im 20 yrs old & ended my period about 3, 4 days ago & today i been feeling kinda icky well i go to use the restroom & noticed brown blood & then i wiped & noticed light;y pink blood! what could this be?, Earlier this day i had taken 3 of my birth control , because i had missedit could this be why?
Asked On : Sun, 22 May 2011
Answers:  2 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
welcome to healthcaremagic
Yes there is more chance of bleed out brown after taking the birth control pills,It is important to remember that brown discharge is not always a sign of infection or a serious medical problem.In many cases changing birth control medication will stop brown discharge from occurring.

take care
for detail
Answered: Sun, 22 May 2011
OBGYN Dr. Reji. D's  Response
welcome to healthcaremagic forum
well it may be due to some hormonal variation by the ocp.some withdrawel bleeding nothing to worry it will stop byit self ,if repeated then consult a gyne and do a ultrasound scan & tsh
Answered: Mon, 23 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor